# SDR DALA14013633220

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD PAX CABIN FLOOR SUPPORT -Y189 BETWEEN FRAMES 20-21.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11.
